# SDR ASAA2014052307921

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 2,122 hours, 672 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAILURE OF LT FMC.  ACFT GROUNDED.  INSPECTED LT FMC-NO FAULTS FOUND.  PERFORMED OPS TEST OF LEFT FMC REF 34-61-00.  SYS CKS NORMAL.  NO HISTORY IN 30 DAYS.
